# SDR JJBA202008310025

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 31,541 hours, 22,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT UPPER EMERGENCY LIGHT/MARKING SIGN ASSEMBLY INOPERATIVE.  R&R LT AFT UPPER EMERGENCY MARKING ASSEMBLE. OPERATIONS CHECK SATISFACTORY.
